Alert archive / Colorado / Tornado Warnings in 2008

Tornado Warning 41, NWS Goodland, KS

May 23, 2008Wallace County, Kansas; Cheyenne County, Kit Carson County, Colorado

NWS Goodland, KS issued this tornado warning at May 23, 2008, 5:36 PM MDT for Wallace County, Kansas; Cheyenne County, Kit Carson County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2008, 5:36 PM MDT (23:36 UTC)
Expired
May 23, 2008, 6:00 PM MDT
In force
24 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

Counties Cheyenne County, CO, Kit Carson County, CO, Wallace County, KS

The radar

The Goodland radar (KGLD), 49 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 1:15 PM MDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGLD 232336
TORGLD
COC017-063-KSC199-240000-
/O.NEW.KGLD.TO.W.0041.080523T2336Z-080524T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
536 PM MDT FRI MAY 23 2008

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME NORTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
  EXTREME SOUTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
  WESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 600 PM MDT

* AT 531 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR
  WESKAN...MOVING NORTH AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  RURAL NORTHWESTERN WALLACE COUNTY AROUND 550 PM MDT

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 145 AND 150.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.

LAT...LON 3914 10210 3902 10170 3876 10189 3887 10211
TIME...MOT...LOC 2336Z 181DEG 39KT 3892 10197

$$

FOLTZ
2 follow-up statements
000 
WWUS53 KGLD 232343
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
542 PM MDT FRI MAY 23 2008

COC017-063-KSC199-240000-
/O.CON.KGLD.TO.W.0041.000000T0000Z-080524T0000Z/
CHEYENNE CO-KIT CARSON CO-WALLACE KS-
542 PM MDT FRI MAY 23 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR WESTERN
WALLACE...EXTREME SOUTHEASTERN KIT CARSON AND EXTREME NORTHEASTERN
CHEYENNE COUNTIES...

AT 535 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED 7 MILES NORTH OF WESKAN...MOVING NORTH AT 45 MPH.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 145 AND 150.

AT 540 PM MDT...LAW ENFORCEMENT ADVISES THE TORNADO HAS LIFTED BUT 
THERE IS STILL STRONG ROTATION WITH THE STORM. THIS STORM COULD 
PRODUCE ANOTHER TORNADO AT ANY TIME. SEEK COVER IMMEDIATELY

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.

LAT...LON 3914 10210 3902 10170 3876 10189 3887 10211
TIME...MOT...LOC 2342Z 181DEG 39KT 3899 10197

$$

FOLTZ
000 
WWUS53 KGLD 232353
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
553 PM MDT FRI MAY 23 2008

COC017-063-KSC199-240003-
/O.EXP.KGLD.TO.W.0041.000000T0000Z-080524T0000Z/
CHEYENNE CO-KIT CARSON CO-WALLACE KS-
553 PM MDT FRI MAY 23 2008

...THE TORNADO WARNING FOR WESTERN WALLACE...EXTREME SOUTHEASTERN KIT
CARSON AND EXTREME NORTHEASTERN CHEYENNE COUNTIES WILL EXPIRE AT 600
PM MDT/700 PM CDT/...

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 145 AND 150.

THE LINE OF THUNDERSTORMS THAT PROMPTED THE WARNING HAVE LEFT THE
WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.

LAT...LON 3914 10210 3902 10170 3876 10189 3887 10211
TIME...MOT...LOC 2353Z 181DEG 39KT 3911 10197

$$

FOLTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 23, 1:52 PM MDT, 3 hours 44 minutes earlier.

Area forecast discussion, May 23, 1:52 PM MDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
152 PM MDT FRI MAY 23 2008

.SYNOPSIS...
1248 PM MDT FRI MAY 23 2008

VERY ACTIVE WEATHER PATTERN CONTINUES OVER THE CENTRAL HIGH PLAINS
TODAY. WATER VAPOR IMAGERY SHOWING IMPRESSIVE CLOSED MID/UPPER
LOW OVER THE GREAT BASIN. SHORTWAVE TROUGH WHICH KICKED OFF SEVERE
THUNDERSTORMS OVER OUR AREA YESTERDAY IS NOW MOVING INTO THE
DAKOTAS. ANOTHER POTENT SHORTWAVE TROUGH NOW ROUNDING THE BASE OF
THE LONGWAVE TROUGH BRINGING POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER OUTBREAK AGAIN THIS AFTERNOON AND EVENING.

FOLTZ
&&

.DISCUSSION...
1248 PM MDT FRI MAY 23 2008

PRIMARY FOCUS FOR THIS FORECAST PACKAGE WILL BE LINGERING SEVERE
WEATHER THREAT OVER THE CWA DURING THE OVERNIGHT HOURS TONIGHT AND
CONTINUED PRECIP CHANCES THROUGH THE END OF THE PERIOD.

STRONG TO SEVERE DEEP MOIST CONVECTION WILL BE ONGOING AT THE
START OF FORECAST PERIOD AND WILL SLOWLY TRANSITION EASTWARD
DURING THE OVER NIGHT HOURS. COMBINATION OF 2 TO 3 INCH RAINFALL
AMOUNTS FROM LAST NIGHTS STORMS AND TODAYS SOUTH TO NORTH STORM
MOTION CONDUCIVE TO TRAINING CELLS...WILL LIKELY RESULT IN HYDRO
CONCERNS OVER THE EASTERN TWO-THIRDS OF THE CWA. HAVE ISSUED A
FLASH FLOOD WATCH ALONG AND EAST OF A LINE FROM STRATTON NEBRASKA
TO RUSSEL SPRINGS KANSAS. WILL SEE POTENTIAL FOR ADDITIONAL
CONVECTION SATURDAY AFTERNOON/EVENING ALONG AND EAST OF THE
COLORADO/KANSAS BORDER HOWEVER BEST COMBINATION OF SHEAR AND
INSTABILITY WILL BE WELL EAST OF THE CWA. ACTIVE WEATHER PATTER
WILL CONTINUE ON SUNDAY AND MONDAY AS ANOTHER IN THE LONG SERIES
OF SHORTWAVE TROUGHS EJECTS OUT OF THE BASE OF THE LONGWAVE
TROUGH. BEST THREAT FOR SEVERE WEATHER WILL BE MONDAY AFTERNOON
AND EVENING. TIMING AND MODE OF SEVERE WEATHER TOUGH TO PIN DOWN
AT THIS POINT BUT WILL BECOME CLEARER AS MONDAY DRAWS CLOSER.

BY TUESDAY..ECMWF SHOWS THE MID/UPPER LOW RETROGRADING OFF THE
COAST OF CALIFORNIA WHICH SHOULD ALLOW WEAK RIDGING TO SET UP.
RIDGE AXIS SHIFTS EASTWARD INTO THE MIDDLE MISSISSIPPI VALLEY BY
WEDNESDAY AFTERNOON WITH A SHORTWAVE TROUGH MOVING IN THURSDAY
MORNING BRINGING ANOTHER SHOT AT CONVECTION BACK TO THE AREA.

ESSENTIALLY FOLLOWED HPC GUIDANCE FOR TEMPS IN THE EXTENDED GIVING
ONGOING CONVECTION OVER THE CWA.

FOLTZ
&&

.AVIATION...
1113 AM MDT FRI MAY 23 2008

LINE OF THUNDERSTORMS OVER NORTHWESTERN KS AND SOUTHWESTERN NE
SHOULD BE OUT OF THE REGION...INCLUDING KMCK...BY 20Z.
HOWEVER...EXPECTING FURTHER THUNDERSTORM DEVELOPMENT THIS
AFTERNOON. EXACT TIMING OF THUNDERSTORMS IS THE BIG VARIABLE RIGHT
NOW...BUT UNDER ANY THUNDERSTORMS THAT DEVELOP EXPECT IFR
CONDITIONS...BASED ON OBS UNDER THUNDERSTORMS THIS MORNING.

SFJ
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR KSZ001-
     002-013-014-027-028-041-042.

     FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KSZ002>004-
     014>016-028-029.

NE...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR NEZ079-
     080.

     FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NEZ080-081.

CO...WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR COZ090>092.

     RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ253-254.

&&

WFO GOODLAND
Hazardous weather outlook, May 23, 11:47 AM MDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1147 AM MDT FRI MAY 23 2008

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1147 AM MDT FRI MAY 23 2008 /1247 PM CDT FRI MAY 23 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND
TONIGHT EAST OF A LINE FROM JOES COLORADO TO LEOTI KANSAS. ABUNDANT
MOISTURE TRANSPORTED ON SOUTHEAST WIND WILL COMBINE WITH
INSTABILITY TO PRODUCE THUNDERSTORMS THIS AFTERNOON ACROSS THE
TRI-STATE AREA. THUNDERSTORMS SHOULD BECOME MORE NUMEROUS LATE
THIS AFTERNOON AND TONIGHT AS A DISTURBANCE ALOFT FURTHER
INTENSIFIES STORMS. THERE IS PLENTY OF SHEAR SO THAT SUPERCELL
THUNDERSTORMS ARE LIKELY WITH LARGE HAIL AND TORNADOES. IN
ADDITION...NUMEROUS THUNDERSTORMS MOVING RAPIDLY NORTH OVER THE
SAME PATH WILL INCREASE THE POTENTIAL FOR FLASH FLOODING
ESPECIALLY OVER EASTERN PORTIONS OF THE AREA WHERE SIGNIFICANT
RAINFALL OCCURRED LAST NIGHT.

IN ADDITION...STRONG SOUTHERLY WINDS WILL BE OBSERVED ACROSS A
PORTION OF THE THE REGION TODAY. SOUTH WINDS OF 30 TO 35 MPH WITH
GUSTS AROUND 45 MPH ARE POSSIBLE.

EXTREME FIRE DANGER ALSO EXISTS THIS AFTERNOON OVER KIT CARSON AND
CHEYENNE COUNTIES IN COLORADO. LOW RELATIVE HUMIDITIES COMBINED WITH
STRONG WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A CHANCE OF THUNDERSTORMS EXISTS AGAIN ON SATURDAY AND SATURDAY
NIGHT. THERE WILL BE A BRIEF RELIEF FROM THUNDERSTORM ACTIVITY ON
SUNDAY BEFORE THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
EACH DAY DURING THE FIRST PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

FS

In the hours before

Local storm report, May 23, 4:33 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
433 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             25 W WAKEENEY           39.02N 100.35W
05/23/2008  E3.00 INCH       GOVE               KS   TRAINED SPOTTER

            RELAYED FROM DDC

&&

SJOHNSON
Local storm report, May 23, 4:52 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
452 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TORNADO          10 SSE GOVE             38.83N 100.42W
05/23/2008                   GOVE               KS   STORM CHASER

            5 MIN DURATION 438 TO 443. MULTIPLE REPORTS RELAYED FROM
            SPOTTER NETWORK.

&&

SJOHNSON
Local storm report, May 23, 5:15 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
515 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TORNADO          10 SSW QUINTER          38.93N 100.31W
05/23/2008                   GOVE               KS   EMERGENCY MNGR

            LARGE WEDGE TORNADO

&&

SJOHNSON
Local storm report, May 23, 5:22 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
522 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             10 NW ATWOOD            39.91N 101.17W
05/23/2008  E0.88 INCH       RAWLINS            KS   TRAINED SPOTTER

&&

SJOHNSON
Local storm report, May 23, 5:31 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
531 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             3 W TRENTON             40.17N 101.07W
05/23/2008  E1.00 INCH       HITCHCOCK          NE   TRAINED SPOTTER

&&

SJOHNSON
Local storm report, May 23, 5:36 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
536 PM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TORNADO          5 W WESKAN              38.86N 102.05W
05/23/2008                   CHEYENNE           CO   LAW ENFORCEMENT

&&

SJOHNSON

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 6:09 PM MDTHigh Wind WarningGLDGreeley, Logan, Sherman, Wallace, Wichita4 hr
May 22, 6:14 PM MDTTornado WarningGLDDecatur48 min
May 22, 6:16 PM MDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas59 min
May 22, 6:20 PM MDTTornado WarningGLDGraham, Norton, Sheridan44 min
May 22, 6:42 PM MDTAreal Flood WarningGLDDecatur, Gove, Graham, Norton, Sheridan6 hr
May 22, 6:56 PM MDTTornado WarningGLDNorton49 min
May 22, 7:18 PM MDTSevere Thunderstorm WarningGLDGove, Graham, Norton, Sheridan57 min
May 22, 7:43 PM MDTSevere Thunderstorm WarningGLDNorton20 min
May 22, 7:59 PM MDTTornado WarningGLDGraham38 min
May 22, 8:47 PM MDTSevere Thunderstorm WarningGLDGraham58 min
May 22, 9:13 PM MDTSevere Thunderstorm WarningGLDGraham, Norton47 min
May 22, 10:01 PM MDTSevere Thunderstorm WarningGLDGraham41 min
May 23, 3:31 AM MDTWind AdvisoryGLDCheyenne, Greeley, Logan, Rawlins, Sherman, Thomas and 2 more16 hr
May 23, 3:41 AM MDTRed Flag WarningGLDGreeley, Wallace, Wichita16 hr
May 23, 3:51 AM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace39 min
May 23, 7:07 AM MDTSevere Thunderstorm WarningGLDDecatur53 min
May 23, 8:39 AM MDTSevere Thunderstorm WarningGLDRawlins21 min
May 23, 10:47 AM MDTFlash Flood WatchGLDDecatur, Gove, Graham, Logan, Norton, Rawlins and 2 more17 hr
May 23, 12:19 PM MDTAreal Flood WarningGLDRawlins18 hr
May 23, 12:54 PM MDTSevere Thunderstorm WarningGLDRawlins, Thomas66 min
May 23, 1:53 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins67 min
May 23, 1:58 PM MDTAreal Flood WarningGLDDecatur18 hr
May 23, 2:02 PM MDTSevere Thunderstorm WarningGLDGove58 min
May 23, 2:11 PM MDTTornado WarningGLDGove64 min
May 23, 2:37 PM MDTSevere Thunderstorm WarningGLDDecatur, Gove, Sheridan38 min
May 23, 3:07 PM MDTTornado WarningGLDGove, Graham, Sheridan53 min
May 23, 3:08 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas67 min
May 23, 3:33 PM MDTSevere Thunderstorm WarningGLDGove, Sheridan, Thomas42 min
May 23, 3:44 PM MDTFlash Flood WarningGLDGove, Sheridan6 hr
May 23, 3:52 PM MDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas, Wichita38 min
May 23, 3:52 PM MDTTornado WarningGLDDecatur, Graham, Norton, Sheridan53 min
May 23, 4:15 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas60 min
May 23, 4:15 PM MDTTornado WarningGLDGove60 min
May 23, 4:19 PM MDTSevere Thunderstorm WarningGLDGove, Logan, Thomas26 min
May 23, 4:26 PM MDTTornado WarningGLDThomas10 min
May 23, 4:42 PM MDTSevere Thunderstorm WarningGLDGove, Sheridan, Thomas24 min
May 23, 4:44 PM MDTSevere Thunderstorm WarningGLDDecatur, Sheridan61 min
May 23, 4:49 PM MDTSevere Thunderstorm WarningGLDLogan, Wichita26 min
May 23, 5:06 PM MDTSevere Thunderstorm WarningGLDRawlins39 min
May 23, 5:10 PM MDTTornado WarningGLDGove, Graham, Sheridan65 min
May 23, 5:17 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas42 min
May 23, 5:25 PM MDTSevere Thunderstorm WarningGLDDecatur, Norton, Sheridan52 min
May 23, 5:31 PM MDTTornado WarningGLDDecatur, Graham, Sheridan44 min
May 23, 5:32 PM MDTSevere Thunderstorm WarningGLDRawlins21 min
May 23, 5:41 PM MDTSevere Thunderstorm WarningGLDGove34 min
May 23, 5:58 PM MDTTornado WarningGLDGraham, Sheridan62 min

Nearby

Tornado Warnings in Colorado, 2008Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.